Shorter Periods

Patient : I've been on the same birth control for over 3 years, in order to start my menstrual cycle I stop taking my pill on saturday and usually don't get it until tuesday, but lately I have not been getting it until thursday, I have taken a pregnancy test and it came out negative so I know I am not pregnant, but I was wondering I if a change like this is normal to occur after being on the pill so long, I am also worried that it will eventually move up to Sunday, the day I have to start my pill again -thanks
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My 8 year old has constipation. Muscle pain, dizziness, fatigue, and belly pain. Normal labs except high absolute n...

Q: I have a collection of red itchy bumps on my penis shaft. I believe it's friction burn but I'm not positive.

Q: I AM A 68 YEAR OLD MALE AND HAVE BEEN GIVEN CYCLOBENZAPRINE, 10 MG. FOR MUSCLE SPASMS IN MY SHOULDER AND UPPER BACK, ...

Q: So this may be totally normal but im not sure. So im 4 months postpartum. I stopped breastfeeding at the beginning of...

Q: I am concerned about having ascites. I have been a heavy drinker for a number of years. I had acute alcoholic hepatit...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews